# SDR UALA2012071103705

- Difficulty date: July 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 57,572 hours, 6,840 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ODOR OF SMOKE IN AREA OF AFT GALLEY.  ISOLATED RECIRCULATION, GASPER FAN AND AFT GALLEY EQUIPMENT, ODOR DISSIPATED.  NO ODOR DETECTED IN AFT CREW REST AREA.  RESTORED RECIRCULATION AND GASPER FAN, ODOR DID NOT RETURN. LEFT GALLEY EQUIPMENT UNPOWERED.  DEBRIEFED CREW, CHECKED OVERHEAD PANELS, CHECKED WHEEL WELL, NO SMOKE, NO FRIED WIRES, NO EQUIP MESSAGES, NO FAULTS, CO-PILOT TURNED OFF RECIRCULATION FAN, TURNED BACK ON, ODOR WENT AWAY.
